On the periodicity theorem for complex vector bundles. (English) Zbl 0131.38201


Full Text: DOI


[1] Atiyah, M. F. &Hirzebruch, F., Vector bundles and homogeneous spaces.Proc. Sympos. Pure Math., Vol. 3, 7–38, Amer. Math. Soc., Providence, R. I., 1961. · Zbl 0108.17705
[2] Atiyah, M. F. &Singer, I. M., The index of elliptic operators on compact manifolds.Bull. Amer. Math. Soc., 69 (1963), 422–433. · Zbl 0118.31203
[3] Bott, R., The stable homotopy of the classical groups.Ann. of Math., 70 (1959), 313–337. · Zbl 0129.15601
[4] Kelley, J. L.,General Topology. Van Nostrand, 1959.
[5] Titchmarsh, E. C.,The Theory of Functions. Oxford University Press, 1949. · Zbl 0035.18001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.